Sh:746

Bib entry
@article{Sh:746,
 author = {Larson, Paul B. and Shelah, Saharon},
 title = {{Bounding by canonical functions, with CH}},
 journal = {J. Math. Log.},
 fjournal = {Journal of Mathematical Logic},
 volume = {3},
 number = {2},
 year = {2003},
 pages = {193--215},
 issn = {0219-0613},
 doi = {10.1142/S021906130300025X},
 mrclass = {03E50 (03E35 03E55)},
 mrnumber = {2030084},
 mrreviewer = {A. Kanamori},
 doi = {10.1142/S021906130300025X},
 note = {\href{https://arxiv.org/abs/math/0011187}{arXiv: math/0011187}},
 arxiv_number = {math/0011187}
}